MathSciNet Relay Station
MathSciNet bibliographic data
MR637030 (83f:47036) 47G05 (35S05 46E35)
Miller, Nicholas Weighted Sobolev spaces and pseudodifferential operators with smooth symbols. Trans. Amer. Math. Soc. 269 (1982), no. 1, 91–109.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement